CSpace
Heteroscedasticity checks for regression models
Zhu, LX; Fujikoshi, Y; Naito, K
2001-10-01
Source PublicationSCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY
ISSN1006-9283
Volume44Issue:10Pages:1236-1252
AbstractFor checking on heteroscedasticity in regression models, a unified approach is proposed to constructing test statistics in parametric and nonparametric regression models. For nonparametric regression, the test is not affected sensitively by the choice of smoothing parameters which are involved in estimation of the nonparametric regression function. The limiting null distribution of the test statistic remains the same in a wide range of the smoothing parameters. When the covariate is one-dimensional, the tests are, under some conditions, asymptotically distribution-free. In the high-dimensional cases, the validity of bootstrap approximations is investigated. It is shown that a variant of the wild bootstrap is consistent while the classical bootstrap is not in the general case, but is applicable if some extra assumption on conditional variance of the squared error is imposed. A simulation study is performed to provide evidence of how the tests work and compare with tests that have appeared in the literature. The approach may readily be extended to handle partial linear, and linear autoregressive models.
Keywordbootstrap empirical process heteroscedasticity
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000172008800002
PublisherSCIENCE PRESS
Citation statistics
Cited Times:17[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16334
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Beijing 100080, Peoples R China
2.Univ Hong Kong, Dept Stat & Actuarial Sci, Hong Kong, Hong Kong, Peoples R China
3.Hiroshima Univ, Dept Math, Hiroshima 730, Japan
Recommended Citation
GB/T 7714
Zhu, LX,Fujikoshi, Y,Naito, K. Heteroscedasticity checks for regression models[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,2001,44(10):1236-1252.
APA Zhu, LX,Fujikoshi, Y,&Naito, K.(2001).Heteroscedasticity checks for regression models.SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,44(10),1236-1252.
MLA Zhu, LX,et al."Heteroscedasticity checks for regression models".SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY 44.10(2001):1236-1252.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhu, LX]'s Articles
[Fujikoshi, Y]'s Articles
[Naito, K]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhu, LX]'s Articles
[Fujikoshi, Y]'s Articles
[Naito, K]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhu, LX]'s Articles
[Fujikoshi, Y]'s Articles
[Naito, K]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.